English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-paritious Hilbert modular forms

MPS-Authors
/persons/resource/persons235146

Dembélé,  Lassina
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Dembélé, L., Loeffler, D., & Pacetti, A. (2019). Non-paritious Hilbert modular forms. Mathematische Zeitschrift, 292(1-2), 361-385. doi:10.1007/s00209-019-02229-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-85C8-4
Abstract
The arithmetic of Hilbert modular forms has been extensively studied under the assumption that the forms concerned are "paritious" - all the components of the weight are congruent modulo 2. In contrast, non-paritious Hilbert modular forms have been relatively little studied, both from a theoretical and a computational standpoint. In this article, we aim to redress the balance somewhat by studying the arithmetic of non-paritious Hilbert modular eigenforms. On the theoretical side, our starting point is a theorem of Patrikis, which associates projective l-adic Galois representations to these forms. We show that a general conjecture of Buzzard and Gee actually predicts that a strengthening of Patrikis' result should hold, giving Galois representations into certain groups intermediate between GL(2) and PGL(2), and we verify that the predicted Galois representations do indeed exist. On the computational side, we give an algorithm to compute non-paritious Hilbert modular forms using definite quaternion algebras. To our knowledge, this is the first time such a general method has been presented. We end the article with a selection of examples.